# SDR FDEA201511153633

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, RT STATION 1361, X= -107.25, SEAT TRACK FLANGE FOUND CORROSIONS.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1351 TO 1411, X= -107.25 IAW SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO SNRM N00984 FOR WORK DETAILS.
